# SDR UALA2010071902563

- Difficulty date: July 19, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 83,368 hours, 10,159 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000292
- Part serial: 1340
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WATER LEAK AT MID CABIN LAV, RTFL.  LEAK FROM COMMODE ASSY.  REPLACED LEAKING TOILET ASSEMBLY. OPS ARE NORMAL.
